Detail publikace

Natural lifts of clastical linear connections to the cotangent bundle

Originální název

Natural lifts of clastical linear connections to the cotangent bundle

Anglický název

Natural lifts of clastical linear connections to the cotangent bundle

Jazyk

en

BibTex


@article{BUT38173,
  author="Miroslav {Kureš}",
  title="Natural lifts of clastical linear connections to the cotangent bundle",
  chapter="38173",
  journal="Rend.Circ.Math.Palermo",
  number="43",
  volume="96",
  year="1996",
  month="january",
  pages="181",
  type="journal article - other"
}